# SDR IPXA2016071405829

- Difficulty date: July 3, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397452604
- Condition: Dented
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 123C,  FUSELAGE SKIN DAMAGED BETWEEN FRAMES 68 TO 70 S48 - 55L.    REPAIRED SKIN IAW REO-G20084 IR.
